Journal of Symbolic Logic

The Proof-Theoretic Analysis of Transfinitely Iterated Fixed Point Theories

Gerhard Jager, Reinhard Kahle, Anton Setzer, and Thomas Strahm

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

This article provides the proof-theoretic analysis of the transfinitely iterated fixed point theories $\widehat{ID}_\alpha and \widehat{ID}_{<\alpha};$ the exact proof-theoretic ordinals of these systems are presented.

Article information

Source
J. Symbolic Logic Volume 64, Issue 1 (1999), 53-67.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745691

Mathematical Reviews number (MathSciNet)
MR1683894

Zentralblatt MATH identifier
0937.03065

JSTOR
links.jstor.org

Citation

Jager, Gerhard; Kahle, Reinhard; Setzer, Anton; Strahm, Thomas. The Proof-Theoretic Analysis of Transfinitely Iterated Fixed Point Theories. J. Symbolic Logic 64 (1999), no. 1, 53--67. https://projecteuclid.org/euclid.jsl/1183745691.


Export citation